Toggle Main Menu Toggle Search

Open Access padlockePrints

An online recursive identification method over networks with random packet losses

Lookup NU author(s): Dr Wanqing ZhaoORCiD


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


© Springer-Verlag Berlin Heidelberg 2014.Under the network environment, data packet losses bring an undesirable effect on parameter identification. To solve this problem, an online recursive identification method over networks with random packet losses is proposed. In this algorithm, the Bernoulli processes is firstly employed to describe the character of data packet losses. Considering random packet losses, an improved recursive least squares (RLS) algorithm is then presented by using Givens transformation, where the intermediate matrix can be updated recursively. Simulation results show that the proposed algorithm is able to significantly enhance the accuracy of parameter estimation, and the estimated variance becomes smaller as the number of iterations increases.

Publication metadata

Author(s): Du D, Shang L, Zhao W

Editor(s): Fei M; Peng C; Su Z; Song Y; Han Q

Publication type: Conference Proceedings (inc. Abstract)

Publication status: Published

Conference Name: Computational Intelligence, Networked Systems and Their Applications: International Conference on Life System Modeling and Simulation, LSMS 2014 and International Conference on Intelligent Computing for Sustainable Energy and Environment, ICSEE 2014

Year of Conference: 2014

Pages: 449-458

Print publication date: 09/10/2014

Acceptance date: 01/01/1900

ISSN: 1865-0929

Publisher: Springer Verlag


DOI: 10.1007/978-3-662-45261-5_47

Library holdings: Search Newcastle University Library for this item

Series Title: Communications in Computer and Information Science

ISBN: 9783662452608